Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 140, NWS San Francisco Bay Area, CA

July 1, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 1, 2021, 2:59 AM PDT. It took effect at Jul 2, 2021, 9:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2021, 2:59 AM PDT (09:59 UTC)
In effect from
Jul 2, 2021, 9:00 AM PDT
Expired
Jul 2, 2021, 9:00 PM PDT
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

270 
WHUS76 KMTR 010959
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
259 AM PDT Thu Jul 1 2021

PZZ540-011100-
/O.EXP.KMTR.SC.Y.0136.000000T0000Z-210701T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
259 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Conditions have dropped below advisory criteria, therefore the
Small Craft Advisory has been allowed to expire. 

$$

PZZ530-011800-
/O.CON.KMTR.SC.Y.0137.210701T2200Z-210702T0400Z/
/O.NEW.KMTR.SC.Y.0140.210702T1600Z-210703T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
259 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT FRIDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 15 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 15 kt with gusts up to 
  25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 9 PM PDT this evening. For the Small Craft Advisory, from 9 
  AM to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-011800-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
259 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 4 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-011800-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-210701T2200Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
259 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
7 follow-up statements
118 
WHUS76 KMTR 011524
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
824 AM PDT Thu Jul 1 2021

PZZ540-012330-
/O.EXB.KMTR.SC.Y.0137.210701T2200Z-210702T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
824 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-012330-
/O.EXB.KMTR.SC.Y.0137.210702T0400Z-210702T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
824 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt south
  of Point Sur expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 9 PM this evening to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-012330-
/O.EXT.KMTR.SC.Y.0137.000000T0000Z-210702T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
824 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-012330-
/O.EXT.KMTR.SC.Y.0138.000000T0000Z-210702T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
824 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-012330-
/O.CON.KMTR.SC.Y.0137.210701T2200Z-210702T0400Z/
/O.CON.KMTR.SC.Y.0140.210702T1600Z-210703T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
824 AM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
FRIDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 to
  15 kt with gusts up to 30 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 
  kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 9 PM PDT this evening. For the Small Craft Advisory, from 9 
  AM to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
298 
WHUS76 KMTR 012137
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
237 PM PDT Thu Jul 1 2021

PZZ530-020545-
/O.CON.KMTR.SC.Y.0137.210701T2200Z-210702T0400Z/
/O.CON.KMTR.SC.Y.0140.210702T1600Z-210703T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
237 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
FRIDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 20 kt with gusts up to 
  25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 9 AM to 9 PM PDT 
  Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-020545-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
237 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-020545-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-210702T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
237 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-020545-
/O.CON.KMTR.SC.Y.0137.210701T2200Z-210702T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
237 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-020545-
/O.CON.KMTR.SC.Y.0137.210702T0400Z-210702T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
237 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt south
  of Point Sur expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 9 PM this evening to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
975 
WHUS76 KMTR 020408
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
908 PM PDT Thu Jul 1 2021

PZZ530-021215-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210702T0400Z/
/O.CON.KMTR.SC.Y.0140.210702T1600Z-210703T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
908 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 9 AM to 9 PM PDT 
  Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-021215-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
908 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-021215-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-210702T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
908 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-021000-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
908 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-021000-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
908 PM PDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  south of Point Sur expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 9 PM this evening to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
197 
WHUS76 KMTR 020949
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
249 AM PDT Fri Jul 2 2021

PZZ540-021100-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210702T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
249 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...


$$

PZZ565-021100-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210702T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
249 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...


$$

PZZ530-021800-
/O.CON.KMTR.SC.Y.0140.210702T1600Z-210703T0400Z/
/O.NEW.KMTR.SC.Y.0141.210703T2200Z-210704T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
249 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, southwest winds 10 to 15 kt with gusts up to 
  25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  9 PM PDT this evening. For the Small Craft Advisory, from 3 PM 
  to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-021800-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
249 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-021600-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-210702T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
249 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
480 
WHUS76 KMTR 021543
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
843 AM PDT Fri Jul 2 2021

PZZ571-021645-
/O.EXP.KMTR.SC.Y.0138.000000T0000Z-210702T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
843 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ530-022345-
/O.CON.KMTR.SC.Y.0140.210702T1600Z-210703T0400Z/
/O.CON.KMTR.SC.Y.0141.210703T2200Z-210704T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
843 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. 

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the Small Craft Advisory, until 9 PM PDT this 
  evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT 
  Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-022200-
/O.CON.KMTR.SC.Y.0137.000000T0000Z-210702T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
843 AM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
868 
WHUS76 KMTR 022145
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
245 PM PDT Fri Jul 2 2021

PZZ570-022245-
/O.EXP.KMTR.SC.Y.0137.000000T0000Z-210702T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
245 PM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

Winds have fallen below advisory criteria.

$$

PZZ530-030545-
/O.CON.KMTR.SC.Y.0140.000000T0000Z-210703T0400Z/
/O.CON.KMTR.SC.Y.0141.210703T2200Z-210704T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
245 PM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 10 
  to 20 kt with gusts up to 30 kt. For the second Small Craft 
  Advisory, southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...For the first Small Craft Advisory, until 9 PM PDT this
  evening. For the second Small Craft Advisory, from 3 PM to 9 PM
  PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
426 
WHUS76 KMTR 030355
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
855 PM PDT Fri Jul 2 2021

PZZ530-031200-
/O.EXP.KMTR.SC.Y.0140.000000T0000Z-210703T0400Z/
/O.CON.KMTR.SC.Y.0141.210703T2200Z-210704T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
855 PM PDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 3 PM to 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 11:43 PM PDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 30, 11:43 PM PDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1143 PM PDT Wed Jun 30 2021

.SYNOPSIS...A prevailing, seasonable weather pattern will lead into
the Fourth of July holiday weekend. Temperatures will remain near
seasonal normals with a well established marine layer resulting in
low clouds, fog and possibly patchy light drizzle spreading inland
during the night and morning hours.

&&

.DISCUSSION...as of 09:01 PM PDT Wednesday...Models remain
consistent when looking at broader weather pattern heading into
the holiday weekend. The upper level trough west of Seattle will
continue to track northward into British Columbia. Meanwhile, the
high pressure will slowly build over eastern California and
gradually migrate and take up residence over the Four Corners of
the desert southwest. Temperatures at 850 mb will likely stay
between 22 and 24 degrees Celsius through the weekend. This will
keep temperatures approximately normal at surface in the 80s and
low 90s for inland areas and higher elevations. Coastal regions
will continually see cooler afternoon temperatures in the 60s and
low 70s due to the well defined marine layer and persistent
onshore flow. With such a persistent pattern, patchy coastal
drizzle was left in the forecast, as some low clouds map cause a
bucket tip or two Thursday morning. The next chance for a stronger
trough over the Pacific approaching the California coast look to
be next week. But ensembles are keeping it closer to the
California/Oregon border, with no significant moisture plume.
West/northwest winds over the ocean will likely increase, but stay
confined to the coast. Tomorrow starts "No Sky July" for the Bay
Area, and it does not appear that will be losing the marine layer
anytime soon.

&&

.PREV DISCUSSION...as of 01:50 PM PDT Wednesday...Very little day-to-
day change anticipated across the region through the upcoming
holiday weekend. This is as high pressure aloft builds over the
Desert Southwest while weak low pressure develops well off of the
California Coast. Look for this pattern to support a continued
well defined marine layer with the typical ebb and flow of marine
stratus and potentially patchy coastal drizzle through the
remainder of the week. As clouds retreat back to the coast each
afternoon, mostly sunny conditions inland will give way to
widespread 80s to 90s while coastal areas hold in the 60s to lower
70s.

Ensemble members are showing little change in the broader pattern
aloft with high pressure to our east and troughing to the north
heading into next week. Thus, a rather quiet weather pattern with
minor day-to-day changes look to continue through much of next week
as well.

&&

.AVIATION...as of 11:35 PM PDT Wednesday...For the 06z TAFs.
Stratus will persist tonight, giving all sites MVFR/IFR/LIFR
ceilings, lasting through 17-19Z Thursday morning. Areas around
the North Bay and Monterey Bay will see IFR/LIFR from 09Z-14Z with
patchy FG/BR. Widespread VFR is expected for the afternoon.
Onshore winds will pick up around 20-22Z. The return of the
stratus Thursday evening will be similar to Wednesday.

Vicinity of KSFO...IFR ceilings will persist through 16-17Z, with
MVFR from 17-18Z as skies lift and clear. Onshore winds tomorrow
afternoon, with peak winds around 14 kts with 21 kt gusts. While
winds and gusts look to reduce Thursday evening, expect a return
to MVFR/IFR into that night.

KSFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...IFR will continue, with LIFR starting
around 09-10Z. Winds remain mild overnight and into the morning,
with a slight uptick for the around noon. Clouds look to thin
quicker for SNS, leading to VFR around 17Z, but MRY around
19-20z. Another early return from the marine layer Thursday
evening.

&&

.MARINE...as of 08:27 PM PDT Wednesday...Gusty northwest winds
will continue into late week mainly over the northern outer
waters. Also, gusty onshore winds north of the Bay Bridge will
persist each afternoon and evening through the week. Seas are
predominately wind driven with a weak southerly swell component.
Strong wind gusts can generate steeper seas that are hazardous for
smaller vessels. Winds diminish over the waters for the weekend.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm until 3 AM
             SCA...SF Bay from 3 PM

&&

PUBLIC FORECAST: RGass/DK
AVIATION: Dhuyvetter
MARINE: Canepa

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.